Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On compact subsets in coechelon spaces
of infinite order


Author: Angela A. Albanese
Journal: Proc. Amer. Math. Soc. 128 (2000), 583-588
MSC (1991): Primary 46A45; Secondary 46A50
DOI: https://doi.org/10.1090/S0002-9939-99-05039-X
Published electronically: July 6, 1999
MathSciNet review: 1625764
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For coechelon spaces $k_{\infty }(v)$ of infinite order it is proved that every compact subset of $k_{\infty }(v)$ is contained in a closed absolutely convex hull of some null sequence if and only if the matrix $v$ is regularly decreasing.


References [Enhancements On Off] (What's this?)

  • [BMS] K. D. Bierstedt, R. Meise, W. Summers, Köthe sets and Köthe sequence spaces, pp. 27-91 in: ``Functional Analysis, Holomorphy and Approximation Theory'', North-Holland Math. Studies 71, Amsterdam 1982. MR 84f:46011
  • [CO] B. Cascales and J. Orihuela, Metrizability of precompact subsets in (LF)-spaces, Proc. Roy. Soc. Edinburgh 103A (1986), 293-299. MR 88b:46003
  • [DD1] S. Dierolf and P. Doma\'{n}ski, Factorization of Montel operators, Studia Math. 107 (1993), 15-32. MR 94i:46004
  • [DD2] S. Dierolf and P. Doma\'{n}ski, Null Sequences in Coechelon Spaces, Math. Nachr. 184 (1997), 167-176. MR 98a:46013
  • [DD3] S. Dierolf and P. Doma\'{n}ski, Bornological Spaces of Null Sequences, Arch. Math. 65 (1995), 46-52. MR 96d:46002
  • [D] P. Doma\'{n}ski, On Spaces of Continuous Functions with Values in Coechelon Spaces, to appear in Rev. Real Acad. Sci. Exactas, Madrid.
  • [J] H. Jarchow, Locally convex spaces, Teubner Verlag, Stuttgart 1981. MR 83h:46008
  • [N] H. Neus, Über die Regularitätsbegriffe induktiver lokalkonvexer Sequenzen, Manuscripta Math. 25 (1978), 135-145. MR 58:2125
  • [PB] P. Pérez Carreras and J. Bonet, Barrelled Locally Convex Spaces, North-Holland Math. Studies 131, Amsterdam 1987. MR 88j:46003
  • [S] J. Schmets, Spaces of Vector-Valued Continuous Functions, Lect. Notes Math. 1003, Springer Verlag, Berlin 1983. MR 85g:46046
  • [V] M. Valdivia, Topics in Locally Convex Spaces, North-Holland Math. Studies 67, Amsterdam 1982. MR 84i:46007

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A45, 46A50

Retrieve articles in all journals with MSC (1991): 46A45, 46A50


Additional Information

Angela A. Albanese
Affiliation: Dipartimento di Matematica “E. De Giorgi”, Università di Lecce, C.P. 193, Via per Arnesano, 73100, Lecce, Italy
Email: albanese@ilenic.unile.it

DOI: https://doi.org/10.1090/S0002-9939-99-05039-X
Keywords: Compact set, coechelon space of infinite order, regularly decreasing
Received by editor(s): August 12, 1997
Received by editor(s) in revised form: April 14, 1998
Published electronically: July 6, 1999
Additional Notes: Research partially supported by the Italian MURST
Communicated by: Dale Alspach
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society